Journal Article

Strong stabilization of neutral functional differential equations

Jack K. Hale and Sjoerd M.Verduyn Lunel

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 19, issue 1_and_2, pages 5-23
Published in print March 2002 | ISSN: 0265-0754
Published online March 2002 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/19.1_and_2.5
Strong stabilization of neutral functional differential equations

Show Summary Details

Preview

A linear neutral functional differential equation is called strongly exponentially stable if it is exponentially stable when subjected to small variations in the delays. In this paper we present necessary and sufficient conditions for the existence of a feedback control so that the resulting closed‐loop neutral functional differential equation is strongly exponentially stable.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.